# SDR 2004FA0000375

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: General aviation
- Aircraft: N708ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844067
- Aircraft time: 1,692 hours
- Engine: Lyc IO360C1C6
- Engine time: 1,692 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 400873
- Condition: Sheared
- Location: Nlg
- Part time: 1,692 hours
- Component: Downlock Assy, Piper
- Component part number: 6715004
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT REPORTED THAT THE GEAR UNSAFE LIGHT WAS ILLUMINATED DURING GEAR RETRACTION. THE GEAR WAS EXTENDED AND 3 GREEN LIGHTS WERE OBSERVED. DURING THE SUBSEQUENT INSPECTION, THE BOLT IDENTIFIED BELOW WAS FOUND SHEARED AND THE PORTION OF THE BOLT WITH THE HEX ON IT WAS NOT FOUND. THE THREADED PORTION, WITH THE NUT AND WASHER STILL ATTACHED, WAS FOUND TO BE THE ONLY ATTACHING ITEM CONNECTING THE ACTUATOR ROD END TO THE OVER CENTER DEVICE. NO OTHER DAMAGE WAS FOUND AND THE HARDWARE WAS REPLACED WITH NEW.
